# SDR AALA201702139014

- Difficulty date: February 11, 2017
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N918US
- Make and model: Airbus A321-231
- Aircraft serial: 6443
- Aircraft time: 7,247 hours, 2,827 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Condition: Failed
- Location: Control Valve
- Part time: 7,247 hours, 2,827 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT CENTER FUEL PUMP INOPERATIVE ON ECAM DISPLAY.  REMOVED AND REPLACED FUEL CONTROL VALVE ACTUATOR.
